# SDR ASOA20140503083

- Difficulty date: May 3, 2014
- Submitted: May 4, 2014
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 32,268 hours, 27,316 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND THE NR 1 ENGINE LOWER YOLK FITTING CRACKED AND VERIFIED BY NDT METHODS.  MAINTENANCE R & R THE ENGINE YOKE IAW EC 5450-010073B. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
